| Model Number |
04.01.0120 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Joint Laxity (4526)
| Date of Event |
04/07/2026
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Batch review performed on 10 april 2026 reverse shoulder system 04.01.0120 humeral reverse hc liner d 36/+3mm (k170452) lot: 2314999: (b)(4) items manufactured and released on 11-sep-2023.Expiration date: 27-aug-2028.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with no similar reported event during the period of review.Root cause: based on the information available no definitive root cause can be established, while there is no indication that any potential issue with the device may have caused or contributed to the event, and the device history record review does not indicate any potential manufacturing related issue.
Event or Problem Description
At about 1 year from the primary, the patient came in presenting shoulder instability and the cause is unknown.The surgeon revised the d 36/+3mm reverse hc liner to a d 36/+6 reverse constrained liner.The surgery was completed successfully.